So after being on a 'new' formulation of levothyroxine made by Teva UK Ltd for two weeks, I feel worse than a 90 year old who's worked down a pit all his/her life! I am a very fit and normally very active 51 year old, who runs, weight trains, cycles etc thyroid tiredness permitting!
After doing some Googling around just, I came across this: gov.uk/government/news/teva...
I have a pain in my left foot, which started upon waking last Sunday and has progressively got worse as this week has gone on and is just as bad today and I have done nothing to cause the pain i.e. running, or tripping, kicking something, so no trauma to the foot etc And I also ache and have pains in places I never knew existed and just feel washed out/tired all the time and I just don't feel like me anymore. To me, I feel like I am under treated, with all these pains etc and tiredness, even though I am on 150/175 mcg levo alternate days. I also feel similar effects if I am given the brand Wockhardt and spoke to my pharmacist about it and they have since put a note against my name to make sure I don't get given the Wockhardt brand. Problem I now have is I am stuck with another 2 weeks supply of the Teva brand. Do you think if I phoned my pharmacist they would order me a different brand and swap me for the Teva I have left?
Anyone else recently been given this 'new' improved formula made by Teva and notice anything odd about themselves? I'd never even heard of this brand before!